Please note that conversion to PDF is currently not available. More details here

International Workshop on Collectivity IWoC 2019

Europe/Athens
Kőszeg, Hungary

Kőszeg, Hungary

iASK, Chernel street 14 H-9730 Kőszeg
Izabella Agárdi (iASK), Larissa Bravina (University of Oslo (Norway)), Volodymyr Magas (University of Barcelona), Dezső Boda, Norbert Kroo (Wigner RCP), Laszlo Pal Csernai
Description
International Workshop on Collectivity  IWoC 2019

The workshop is organized jointly by the Institute for Advanced Studies, Kőszeg (iASK) and the Energy and Sustainable Development Activity of the Academia Europaea Bergen Hub (AE-B), between Sept. 14-19, 2019, in Kőszeg. (Sept. 13 and 20 are the planned travel days.)

Web pages:
https://iask.hu/hu/ or https://iask.hu/en/ and
https://acadeuro-bergen.no/index-ESD.html

Kőszeg (Video 360 MB) is a small medieval city, it is about 1.5 hour drive South of Vienna Airport (VIE, Schwechat), and about 3 hours by train or car from Budapest.

The topic of the workshop is wide, from fundamental research, through applied research and technology, and the effect of these on social sciences.
For example, relativistic heavy ion physics, or nano sciences, their applications for nuclear fusion or fission, and finally the impact of these advances on sustainable development and its connections to energy and natural sciences.

 
 

Organizing Committeee:
Honorary Chair: László P. Csernai (Acad. Euro. Bergen & iASK)
Honorary Chair: Prof. Norbert Kroó (HAS & WRCP)
Co-Chair: Prof. Larissa Bravina (U. Oslo & Acad. Euro. Bergen)
Co-Chair: Prof. Isabella Agárdi (iASK)

Co-Chair: Prof. Volodymyr Magas (University of Barcelona)
Co-Chair: Prof. Dezső Boda (University of Pannonia)
 

Ádám Takács     
Yilong Xie         
Oleksandr Vitiuk 
Anton Motornenko 
Istvan Papp       
Dujuan Wang  
    

 

Registration: when the registration will open you might have to create a CERN account to the registration and abstract submission. For that, there are some hints on the website:

https://indico.cern.ch/event/558933/attachments/1373804/2192902/ARW_CERN_Account_HOWTO.pdf

 

 

 

Paper
Registration
Registration Form
Participants
  • Andrea Molnár
  • András Szenes
  • Antal Nikodémusz
  • Anton Motornenko
  • Daimei Zhou
  • Daniel Strottman
  • David Vass
  • Dezső Boda
  • Eivind Osnes
  • Etele Molnar
  • Evgeny Zabrodin
  • Gang Chen
  • Horst Stoecker
  • Igor Mishustin
  • Istvan Papp
  • Izabella Agárdi
  • Joseph Kapusta
  • József Steier
  • Kirill Taradiy
  • Károly Tőkési
  • Lajos Vékás
  • Larisa Bravina
  • Laszlo Pal Csernai
  • Mária Dr. Csete
  • Norbert Kroo
  • Oleksandr Vitiuk
  • Oliver Antal Fekete
  • Peter Racz
  • Sehila M. Gonzalez-De-Vicente
  • Tamas Biro
  • Volodymyr Magas
  • Weibing Deng
  • Yilong Xie
  • Yilun Du
  • Yun Cheng
  • Ádám Szigeti
  • Ádám Takács
    • 14:00 16:30
      Registration 2h 30m
    • 16:30 16:40
      Opening 10m
    • 16:40 18:00
      Afternoon session 14th of Sept -- Chairman Prof. Horst Stöcker
      • 16:40
        Some critical remarks about QCD critical point 40m
        Speaker: Igor Mishustin (Goethe University)
      • 17:20
        TBA 40m
        Speaker: Prof. Yilong Xie (China University of Geosciences(Wuhan))
    • 19:00 22:00
      Welcome reception, Sigray Cellar 3h

      Short concert at 7 PM: Uwe Scheer and Bernadett Scheer : String Duo

    • 10:00 17:00
      Excursion 7h
    • 10:00 13:00
      Morning session 16th of Sept -- Chairman Prof. Larisa Bravina
      • 10:00
        Equation of state for hot QCD and compact stars from a mean field approach 40m
        Speaker: Mr Anton Motornenko (Frankfurt Institute for Advanced Studies)
      • 10:40
        Relativistic Fluid Dynamics and the EoS of hot dense matter - binary neutron star mergers vs. heavy ion collisions 40m
        Speaker: Horst Stoecker (GSi)
      • 11:20
        Coffee break 20m
      • 11:40
        Relaxation Time for Strange Quark Spin in a Rotating Quark-Gluon Plasma 40m
        Speaker: Joseph Kapusta (University of Minnesota)
      • 12:20
        Identifying QCD transition in relativistic collision of heavy nuclei with deep learning 40m
        Speaker: Dr Yilun Du (University of Bergen)
    • 13:00 15:00
      Lunch 2h
    • 16:00 17:20
      Afternoon session 16th of Sept -- Chairman Prof. Volodymyr Magas
      • 16:00
        Research institute on the Border: The Institute of Advanced Studies Kőszeg 40m
        Speaker: Prof. Izabella Agárdi (iASK)
      • 16:40
        Natural science and iASK from a personal point of view 40m
        Speaker: Dezső Boda
    • 10:00 13:20
      Morning session 17th of Sept -- Chairman Prof. Joseph Kapusta
      • 10:00
        An Initial State with shear and vorticity for non-central heavy ion collisions 40m
        Speaker: Volodymyr Magas (University of Barcelona)
      • 10:40
        Effect of single string structure and multiple string interaction on strange particle production in pp collisions and Pb+Pb collisions at LHC energies 40m
        Speaker: Daimei Zhou
      • 11:20
        Coffee break 20m
      • 11:40
        Lambda and antilambda hyperons polarization in heavy-ion collisions within transport model 40m
        Speaker: Mr Oleksandr Vitiuk (Taras Shevchenko National University of Kyiv)
      • 12:20
        Antinuclei and hypertriton production in high energy N-N collisions 40m
        Speaker: Prof. Gang Chen (China University of Geoscience,Wuhan 430074, China.)
      • 13:00
        DNN hydrodynamic simulation 20m
        Speaker: Kirill Taradiy (Frankfurt Institute for Advanced Studies)
    • 13:20 15:00
      Lunch 1h 40m
    • 15:00 18:00
      Excursion 3h
    • 18:00 18:30
      Bozsodi String Quartett, Bibó room (2nd floor) 30m
    • 10:00 13:10
      Morning session 18th of Sept -- Prof. Igor Mishustin
      • 10:00
        Shear viscosity-to-entropy ratio in heavy ion collisions at BES-FAIR-NICA energies 40m
        Speaker: Evgeny Zabrodin (University of Oslo (NO))
      • 10:40
        Suppression of elliptic flow without viscosity 40m
        Speaker: Ádám Takács (University of Bergen )
      • 11:20
        Coffee break 20m
      • 11:40
        TBA 40m
        Speaker: Larisa Bravina (University of Oslo (NO))
      • 12:20
        Centennial of the proton 30m
        Speaker: Eivind Osnes
      • 12:50
        Some Number Crunching on Earth's Energy Forecast 20m
        Speaker: Istvan Papp (University of Babeș-Bolyai)
    • 13:10 15:00
      Lunch 1h 50m
    • 15:00 18:10
      Afternoon session 18th of Sept -- Chairman Prof. Tamas Biro
      • 15:00
        Resistive dissipative magneto-hydrodynamics from the Boltzmann-Vlasov equation 40m
        Speaker: Dr Etele Molnar (Hungarian Academy of Sciences)
      • 16:20
        Coffee break 20m
      • 16:40
        Electron emission in high plasmonic fields 30m
        Speaker: Péter Rácz
      • 17:10
        Plasmon enhanced light-matter interaction phenomena 30m
        Speaker: Dr Mária Csete (University of Szeged)
      • 17:40
        Quantitative Linguistics-Stochastic Model for Phonemes 30m
        Speaker: Weibing Deng (CCNU)
    • 19:00 22:00
      Conference Banquette, Sigray Cellar 3h
    • 10:00 12:40
      Morning session 19th of Sept -- Chairman Dr. Etele Molnár
      • 10:40
        Some thoughts on (nonlinear) plasmonics 50m
        Speaker: Prof. Norbert Kroo (Wigner RCP)
      • 11:30
        Coffee break 20m
      • 11:50
        Laser driven fusion for energy 50m
        Speaker: Laszlo Csernai (Department of Physics and Technology)
    • 12:40 12:50
      Closing 10m
    • 13:00 15:00
      Hungarian laser fusion project lunch 2h
    • 15:00 18:00
      Departure 3h